Advances in Differential Equations

Semilinear perturbations of harmonic spaces and Martin-Orlicz capacities: an approach to the trace of moderate $U$-functions

Khalifa El Mabrouk

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

Let $(X,\mathcal H)$ be a harmonic space in the sense of H. Bauer [7] which has a Green function $G_X$. It is known [27] that to every reference measure $r$ there corresponds a suitable integral representation of functions in ${{\mathcal H}^+(X)}\cap L^1(X,r)$. Let $Y$ be the minimal Martin boundary, $P$ the Martin kernel, and denote by ${\mathcal M(Y)}$ the set of all signed Borel measures on $Y$ with bounded variation. In this paper we consider the perturbed (semilinear) structure $(X,\mathcal U)$ obtained from $(X,\mathcal H)$ by means of $({\gamma},\Psi)$ where ${\gamma}$ is a local Kato measure on $X$ and $\Psi$ belongs to a class of real-valued functions on $X\times{\mathbb R}$ containing $(x,t)\mapsto t|t|^{{\alpha}-1}$ for any ${\alpha}>1$. We show that for every function $u\in{\mathcal U_r(X)}:=\{u\in{\mathcal U(X)}:|u|\leq h\;\mbox{for some}\;h\in {{\mathcal H}^+(X)}\cap L^1(X,r)\}$ there exists a unique signed measure $\nu\in{\mathcal M(Y)}$ such that $$ u+\int_X G_X(\cdot,{\zeta})\Psi({\zeta},u({\zeta}))\,d{\gamma}({\zeta})=\int_Y P(\cdot,y)\,d\nu(y). $$ Conversely, we prove that this integral equation admits a solution $u\in{\mathcal U_r(X)}$ whenever $\nu$ does not charge compact sets $K\subset Y$ of zero Martin-Orlicz capacity, that is, the integral $$ \int_X\int_X G_X(x,{\zeta}) \Psi({\zeta},\int_Y P({\zeta},y)\,d\mu(y))\,d{\gamma}({\zeta})\,d r(x) $$ is equal to $0$ or $\infty$ for every $\mu\in{\mathcal M^+(Y)}$ such that $\mu(Y{\backslash} K)=0$. In Section 6, we use our approach to investigate the trace of moderate solutions to some semilinear equations.

Article information

Source
Adv. Differential Equations Volume 7, Number 11 (2002), 1377-1408.

Dates
First available in Project Euclid: 27 December 2012

Permanent link to this document
https://projecteuclid.org/euclid.ade/1356651614

Mathematical Reviews number (MathSciNet)
MR1920686

Zentralblatt MATH identifier
1041.31006

Subjects
Primary: 31C45: Other generalizations (nonlinear potential theory, etc.)
Secondary: 35J65: Nonlinear boundary value problems for linear elliptic equations 35K60: Nonlinear initial value problems for linear parabolic equations

Citation

El Mabrouk, Khalifa. Semilinear perturbations of harmonic spaces and Martin-Orlicz capacities: an approach to the trace of moderate $U$-functions. Adv. Differential Equations 7 (2002), no. 11, 1377--1408. https://projecteuclid.org/euclid.ade/1356651614.


Export citation